# SDR AALA202509127790

- Difficulty date: September 12, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-8
- Aircraft serial: 44488
- Aircraft time: 11,816 hours, 4,388 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112A4101617
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING LOWER SKIN DAMAGED DUE TO TIRE BUST ON TAKEOFF. (SEE AALA202508280585), LOCATED AT WS 156. REPLACED SKIN PER 367894 AND BOEING WORK ORDER AAL-RE-25000250.
